# SDR SIMA20140111006

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 25,250 hours, 20,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT OFFICER`S FLASHLIGHT ON OFF SWITCH BROKEN.  R & R FLIGHT OFFICER`S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  MEL RESTORED.
